# SDR SWAA2025050253998

- Difficulty date: March 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED CEILING AREA BS 727B LBL 51 AT AFT CARDO COMPARTMENT 2025-232246<[01] ON STEP 7; TOOL USED: EDDY CURRENT: PN: NORTEC 600D; SN: 210138503; DUE DATE: 05-AUG-25;[02] PERFORMED REPAIR SUPPORT ANGLE LOC. ON CEILING AREA BTW BS 727B TO BS 727E LBL 51 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED REPAIR SUPPORT ANGLE LOC. ON CEILING AREA BTW BS 727B TO BS 727E LBL 51 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFF BELOW;[04] THE DAMAGED ANGLE ASSY IS P/N 149A9491-67 (INSTL. 149A9490-21#A); IDENTIFIED IN 737-700 53-60-51-0I-2 - IDENTIFICATION 2 - SECTION 46 FLOOR STRUCTURE AS 'DEPRESSOR STRIP'. THE ANGLE DOES NOT BELONG TO SECTION 46 FLOOR BEAMS AS DEFINED IN SRM 53-60-51-0I-1 - IDENTIFICATION 1; THEREFORE; IT IS NOT FCBS. THE CORRECT REPAIR REFERENCE IS: 51-70-11-2R-0;[05] THE DAMAGED ANGLE ASSY IS P/N 149A9491-67 (INSTL. 149A9490-21#A); IDENTIFIED IN 737-700 53-60-51-0I-2 - IDENTIFICATION 2 - SECTION 46 FLOOR STRUCTURE AS 'DEPRESSOR STRIP'. THE ANGLE DOES NOT BELONG TO SECTION 46 FLOOR BEAMS AS DEFINED IN SRM 53-60-51-0I-1 - IDENTIFICATION 1; THEREFORE; IT IS NOT FCBS. THE CORRECT REPAIR REFERENCE IS: 51-70-11-2R-0
